×

zbMATH — the first resource for mathematics

Fuzzy sets, fuzzy s-open and s-closed mappings. (English) Zbl 1211.54004
Summary: Several properties of fuzzy semi-closure and fuzzy semi-interior of fuzzy sets, defined by A. M. Zahran [Fuzzy Sets Syst. 116, No. 3, 353–359 (2000; Zbl 0995.54005)], are established and supported by counterexamples. We also study characterizations and properties of fuzzy semi-open and fuzzy semi-closed sets. Moreover, we define fuzzy s-open and fuzzy s-closed mappings and give some interesting characterizations.

MSC:
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338-353, 1965. · Zbl 0139.24606
[2] C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, pp. 182-190, 1968. · Zbl 0167.51001 · doi:10.1016/0022-247X(68)90057-7
[3] S. Du, Q. Qin, Q. Wang, and B. Li, “Fuzzy description of topological relations I: a unified fuzzy 9-intersection model,” in Proceedings of the 1st International Conference on Advances in Natural Computation (ICNC /05), vol. 3612 of Lecture Notes in Computer Science, pp. 1261-1273, Changsha, China, August 2005.
[4] M. J. Egenhofer and R. D. Franzosa, “Point-set topological spatial relations,” International Journal of Geographical Information Systems, vol. 5, no. 2, pp. 161-174, 1991. · doi:10.1080/02693799108927841
[5] M. J. Egenhofer and J. Herring, “Categorizing binary topological relations between regions, lines and points in geographic databases,” Department of Surveying Engineering, University of Maine, Orono, Me, USA, 1991.
[6] M. S. El Naschie, “On the uncertainty of Cantorian geometry and the two-slit experiment,” Chaos, Solitons & Fractals, vol. 9, no. 3, pp. 517-529, 1998. · Zbl 0935.81009 · doi:10.1016/S0960-0779(97)00150-1
[7] M. S. El Naschie, “On the certification of heterotic strings, M theory and e\infty theory,” Chaos, Solitons & Fractals, pp. 2397-2408, 2000. · Zbl 1008.81511
[8] X. Tang, Spatial object modeling in fuzzy topological spaces with applications to land cover change in China, Ph. D. dissertation, University of Twente, Enschede, The Netherlands, 2004, ITC Dissertation no. 108.
[9] N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, pp. 36-41, 1963. · Zbl 0113.16304 · doi:10.2307/2312781
[10] A. Rosenfeld, “Digital topology,” The American Mathematical Monthly, vol. 86, no. 8, pp. 621-630, 1979. · Zbl 0432.68061 · doi:10.2307/2321290
[11] J. Cao, M. Ganster, and I. Reilly, “Submaximality, extremal disconnectedness and generalized closed sets,” Houston Journal of Mathematics, vol. 24, no. 4, pp. 681-688, 1998. · Zbl 0976.54001
[12] A. Rosenfeld, “Fuzzy digital topology,” Information and Control, vol. 40, no. 1, pp. 76-87, 1979. · Zbl 0404.68071 · doi:10.1016/S0019-9958(79)90353-X
[13] K. K. Azad, “On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity,” Journal of Mathematical Analysis and Applications, vol. 82, no. 1, pp. 14-32, 1981. · Zbl 0511.54006 · doi:10.1016/0022-247X(81)90222-5
[14] S. E. Abbas, “Fuzzy super irresolute functions,” International Journal of Mathematics and Mathematical Sciences, no. 42, pp. 2689-2700, 2003. · Zbl 1037.54002 · doi:10.1155/S0161171203212278 · eudml:50761
[15] B. Ahmad and M. A. Kharal, “On some fuzzy mappings,” Journal of Fuzzy Mathematics, vol. 16, no. 2, pp. 341-349, 2008. · Zbl 1146.54302
[16] M. Athar and B. Ahmad, “Fuzzy boundary and fuzzy semiboundary,” Advances in Fuzzy Systems, vol. 2008, Article ID 586893, 9 pages, 2008. · Zbl 1211.54006 · doi:10.1155/2008/586893
[17] B. Ahmad and M. Athar, “Fuzzy almost continuous functions,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 33-36, pp. 1665-1677, 2008. · Zbl 1170.54300 · www.m-hikari.com
[18] M. Caldas, G. Navalagi, and R. Saraf, “On fuzzy weakly semiopen functions,” Proyecciones, vol. 21, no. 1, pp. 51-63, 2002. · Zbl 1054.54003
[19] M. Caldas, G. Navalagi, and R. Saraf, “Weakly \theta -closed functions between fuzzy topological spaces,” Matematichki Vesnik, vol. 54, no. 1-2, pp. 13-20, 2002. · Zbl 1054.54003 · eudml:124130
[20] M. C. Cueva and R. K. Saraf, “Preserving fuzzy sg-closed sets,” Proyecciones, vol. 20, no. 2, pp. 127-138, 2001.
[21] D. N. Georgiou and B. K. Papadopoulos, “On fuzzy \theta -convergences,” Fuzzy Sets and Systems, vol. 116, no. 3, pp. 385-399, 2000. · Zbl 0985.54004 · doi:10.1016/S0165-0114(98)00237-1
[22] B. Ghosh, “Semi-continuous and semi-closed mappings and semi-connectedness in fuzzy setting,” Fuzzy Sets and Systems, vol. 35, no. 3, pp. 345-355, 1990. · Zbl 0694.54009 · doi:10.1016/0165-0114(90)90008-T
[23] I. M. Hanafy, “Fuzzy \beta -compactness and fuzzy \beta -closed spaces,” Turkish Journal of Mathematics, vol. 28, no. 3, pp. 281-293, 2004. · Zbl 1066.54005
[24] S. J. Lee and E. P. Lee, “Fuzzy r-continuous and fuzzy r-semicontinuous maps,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 1, pp. 53-63, 2001. · Zbl 1004.54006 · doi:10.1155/S0161171201010882
[25] M. A. Kharal and B. Ahmad, “On some fuzzy mappings II,” to appear in Journal of Fuzzy Mathematics. · Zbl 1198.54014
[26] T. H. Yalvac, “Semi-interior and semiclosure of a fuzzy set,” Journal of Mathematical Analysis and Applications, vol. 132, no. 2, pp. 356-364, 1988. · Zbl 0645.54007 · doi:10.1016/0022-247X(88)90067-4
[27] A. M. Zahran, “Regularly open sets and a good extension on fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 116, no. 3, pp. 353-359, 2000. · Zbl 0995.54005 · doi:10.1016/S0165-0114(98)00139-0
[28] D. E. Cameron and G. Woods, “s-continuous and s-open mappings,” preprint, 1987.
[29] M. Khan and B. Ahmad, “On s-continuous, s-open and s-closed mappings,” Punjab University Journal of Mathematics, vol. 34, no. 1, pp. 107-114, 2001. · Zbl 1226.26018
[30] S. P. Sinha and S. Malakar, “On s-closed fuzzy topological spaces,” Journal of Fuzzy Mathematics, vol. 2, no. 1, pp. 95-103, 1994. · Zbl 0804.54008
[31] P. Pao-Ming and L. Ying-Ming, “Fuzzy topology-II: product and quotient spaces,” Journal of Mathematical Analysis and Applications, vol. 77, no. 1, pp. 20-37, 1980. · Zbl 0447.54007 · doi:10.1016/0022-247X(80)90258-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.